Volume 51, Number 6, November-December 2017
|Page(s)||2367 - 2398|
|Published online||18 December 2017|
A semi-discrete large-time behavior preserving scheme for the augmented Burgers equation
1 Institute of Mathematics “Simion Stoilow” of the Romanian Academy, 21 Calea Grivitei Street, 010702 Bucharest, Romania.
2 Asociación Innovalia, Carretera de Asua 6, 48930 Las Arenas - Getxo, Spain.
3 BCAM - Basque Center for Applied Mathematics, Alameda de Mazarredo 14, 48009 Bilbao, Spain.
Received: 10 September 2014
Revised: 30 March 2017
Accepted: 1 June 2017
In this paper we analyze the large-time behavior of the augmented Burgers equation. We first study the well-posedness of the Cauchy problem and obtain L1-Lp decay rates. The asymptotic behavior of the solution is obtained by showing that the influence of the convolution term K ∗ uxx is the same as uxx for large times. Then, we propose a semi-discrete numerical scheme that preserves this asymptotic behavior, by introducing two correcting factors in the discretization of the non-local term. Numerical experiments illustrating the accuracy of the results of the paper are also presented.
Mathematics Subject Classification: 35B40 / 65M12 / 35Q35
Key words: Augmented Burgers equation / numerical approximation / large-time behavior
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.